# SDR DALA2014100705478

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CANTED BULKHEAD, BS 1463, WEB CRACKED ON FWD SIDE 23" OTBD OF ACFT CENTER LINE RT SIDE- HFEC CONFIRMED ENDS MARKED.  COMPLIED WITH PRI 529613-14, REV 1 AND REPAIRED IAW ER/A 529613-14, REV ORIGINAL.
